Discussions that mention atenolol

High & Low Blood Pressure board


Carol,

I was wondering if you always were a stressed person or is this a new symptom of life for you. The reason I ask is I see you are taking Toporol, a beta blocker, which does have the side effect of causing stress and panic attack feelings among other things. Check out it's side effects. I recently got off Atenolol, still getting it's nasty side effects out of my system after two months, but beta blockers are mood altering drugs which effect some people negatively.

Just wanted to point that out to you in case it may apply to your situation.
[QUOTE=ms58;3742913]Carol,

I was wondering if you always were a stressed person or is this a new symptom of life for you. The reason I ask is I see you are taking Toporol, a beta blocker, which does have the side effect of causing stress and panic attack feelings among other things. Check out it's side effects. I recently got off Atenolol, still getting it's nasty side effects out of my system after two months, but beta blockers are mood altering drugs which effect some people negatively.

Just wanted to point that out to you in case it may apply to your situation.

I have been stressed for the last 5 years when my kids were teenagers. I have always worried about the "what if's". Most of the time at my job I am alone as my boss is always traveling, I think it gives me too much time to think and worry about anything and everything. I did switch to the generic Toporol about 8 months ago and I have tried going off Lexapro but my anxiety gets too bad.